# SDR REXA2025041800451

- Difficulty date: March 15, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 38,122 hours, 27,158 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670390941
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO NRC 0283: AFTER FLOOR SUPPORT ANGLE REMOVAL, CORROSION ON RH CROSSBEAM FS280 BTW RBL0 AND RBL12 WAS FOUND. CORROSION ON RH CROSSBEAM FS280.00 BTW BL0 AND RBL 12 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-13-001-001-A01
